Recent papers and preprints

  1. F. Goetze, A. Naumov, A. Tikhomirov, D. Timushev,  On the local semicircle law for Wigner ensembles, Bernoulli, to appear (ArXiv:1602.03073).
  2. A. Naumov, V. Spokoiny, V. Ulyanov, Bootstrap confidence sets for spectral projectors of sample covariances, 2017 (ArXiv: 1703.00871).
  3. F. Goetze, A. Naumov, V. Spokoiny, V. Ulyanov, Gaussian comparison and anti-concentration inequalities for norms of Gaussian random elements, (ArXiv: 1708.08663).
  4. F. Goetze, A. Naumov, A. Tikhomirov, On Local laws for non-Hermitian random matrices and their products, (ArXiv: 1708.06950).

2017:

  1. F. Goetze, A. Naumov, A. Tikhomirov, Local semicircle law under moment conditions: Stieltjes transform, rigidity and delocalization, Theory Probab. Appl., 62 (1), 72-103, 2017 (ArXiv:1510.07350 and ArXiv:1511.00862).
  2. F. Goetze, A. Naumov, V. Ulyanov, Asymptotic analysis of symmetric functions, Journal of Theoretical Probability, 30 (3), 876–897, 2017 (ArXiv: 1502.0626).
  3. F. Goetze, A. Naumov, A. Tikhomirov, Distribution of linear statistics of singular values of the product of random matrices, Bernoulli, 23 (4B), 3067-3113, 2017 (ArXiv: 1412:3314).

2016: 

  1. A. Naumov, A. Tikhomirov, Local Laws for Random Matrices and Random Graphs, in proceeding of ITAS, 2016.
  2. F. Goetze, A. Naumov, A. Tikhomirov and D. Timushev. Local Semicircle Law under Weak Moment Conditions. Doklady Mathematics, 93 (3), 1–3, 2016

2015:

  1. F. Goetze, A. Naumov, A. Tikhomirov, On a generalization of the elliptic law for random matrices, Acta Phys. Polon. B, 46 (9), 1737–1745, 2015 (ArXiv: 1404:7013).
  2. F. Goetze, A. Naumov, A. Tikhomirov, On minimal singular values of random matrices with correlated entries, Random Matrices Theory Appl., 4 (2), 1550006, 30, 2015 (ArXiv:1309:5711).
  3. F. Goetze, A. Naumov, A. Tikhomirov, Limit theorems for two classes of random matrices with dependent entries. Theory Probab. Appl., 59 (114)(1):23-39, 2015 (ArXiv: 1211.0389).
2014:
  1. A. Naumov. Limit theorems for two classes of random matrices with Gaussian elements. Journal of Mathematical Sciences, 204(1):140–147, 2014.
2013:
  1. A. Naumov. Elliptic law for random matrices. Vestnik Moskov. Univ. Ser. XV Vychisl. Mat. Kibernet., (1):31–38, 2013. (see also Elliptic law for real random matrices, ArXiv: 1201.1639)